IPB
IPB
IPB

Welcome Guest ( Log In | Register )


 
Reply to this topicStart new topicStart Poll
>  Gynera OR Yasmin ?, { which oral contraceptive is better } Outline · [ Standard ] · Linear+ Expand
Which Is A Better Contraceptive: Gynera OR Yasmin ?
 
Gynera [ 2 ] ** [50.00%]
Yasmin [ 2 ] ** [50.00%]
Total Votes: 4
Guests cannot vote 
aoi
post Jan 30 2007, 05:04 PM
Post #1



Toddler
**

Group: IDOBaby Member
Posts: 324
Joined: 7-December 06
From: Singapore
Member No.: 3052





Which is a better oral contraceptive: GYNERA or YASMIN ?

Has anyone here taken GYNERA with side effects such as nausea and vomiting?

Thanks kitty.gif



This post has been edited by aoi: Jan 31 2007, 10:13 AM


--------------------

My 1st Baby ファースト ベビー

user posted image

Recommended Books by Dr Miriam Stoppard:

1. "New Babycare"
ISBN: 9781405319799

2. "New Pregnancy and Birth"
ISBN: 9781405319782
User is offlineProfile CardPM
+Quote PostGo to the top of the page
Candybliss
post Jan 31 2007, 11:29 AM
Post #2



Primary Schooler - P1
****

Group: IDOBaby Member
Posts: 2051
Joined: 10-October 06
From: sengkang
Member No.: 2684


Self confess Shopping Addict



Can anyone tell me what are the 2 differences ?
User is offlineProfile CardPM
+Quote PostGo to the top of the page
bearyhip
post Jan 31 2007, 04:54 PM
Post #3



Toddler
**

Group: IDOBaby Member
Posts: 205
Joined: 8-April 05
Member No.: 445




QUOTE(aoi @ Jan 30 2007, 05:04 PM)

Which is a better oral contraceptive: GYNERA or YASMIN ?

Has anyone here taken GYNERA with side effects such as nausea and vomiting?

Thanks kitty.gif


*



I have taken both Yasmin and Gynera. Have no problem with Yasmin but have problems when taking Gynera. Have bad nausea, cramps and giddness... sad.gif
User is offlineProfile CardPM
+Quote PostGo to the top of the page
tan_ange
post Feb 2 2007, 10:48 AM
Post #4



Toddler
**

Group: IDOBaby Member
Posts: 235
Joined: 8-November 04
Member No.: 79




Hi,

If possible don't take too much oral contracetive pills. I've on Yasmin for a year and was ok. But recently my colleague had went for breast specialist and she told me that her specialist told her not to take too much contraceptive pills as it might develop breast cancer for long-term intake. But I think is up to individual body system also.

So now I've stopped and have decided to go for LIGATION bleh.gif , so I don't have to think so much about all these....

Angeline
User is offlineProfile CardPM
+Quote PostGo to the top of the page
aoi
post Feb 4 2007, 01:40 PM
Post #5



Toddler
**

Group: IDOBaby Member
Posts: 324
Joined: 7-December 06
From: Singapore
Member No.: 3052





oh thanks hug.gif

my friend suggest MERCILON.

she is using it now. this also has a lower dose of estrogen (0.02mg only) than other brands of combined pills.

do you think it may be safer than YASMIN, in terms of risk factors confused.gif



--------------------

My 1st Baby ファースト ベビー

user posted image

Recommended Books by Dr Miriam Stoppard:

1. "New Babycare"
ISBN: 9781405319799

2. "New Pregnancy and Birth"
ISBN: 9781405319782
User is offlineProfile CardPM
+Quote PostGo to the top of the page
Janamy
post Feb 7 2007, 01:01 PM
Post #6



Secondary Schooler - Sec 1
*****

Group: IDOBaby Member
Posts: 8010
Joined: 5-February 07
From: Sembawang....
Member No.: 3452


Life is short! Live life to the fullest!



QUOTE(aoi @ Jan 30 2007, 05:04 PM)

Which is a better oral contraceptive: GYNERA or YASMIN ?

Has anyone here taken GYNERA with side effects such as nausea and vomiting?

Thanks kitty.gif


*




I used Gynera before....it made me grow rounder lol2.gif

My ex gynae then made me used The PATCH thingy...it was ok...just that it itched on my butt... pandabehind.gif


--------------------
+Quote PostGo to the top of the page
erica cheow
post Feb 26 2007, 07:06 PM
Post #7



Toddler
**

Group: IDOBaby Member
Posts: 265
Joined: 16-October 06
Member No.: 2722




I have just finish my first cycle of yasmin. And I have been experiencing frequent migrain. My menses also becoming messy. For the mths of feb my menses come twice. Its making me abit giddy. Not sure if it is normal or it is the side effect?

Have email my gynae about my condition and he told me to continue my second cycle. He will then asses my condition during my appt with him.

Abit scare to continue because of the migrain but guess is difficult to asses with only one cycle.
User is offlineProfile CardPM
+Quote PostGo to the top of the page
 

Reply to this topicTopic OptionsStart new topic
> 1 User(s) are reading this topic (1 Guests and 0 Anonymous Users) Expand
0 Members:

 

Lo-Fi Version Time is now: 30th October 2014 - 08:12 PM